Advances in Differential Equations

Local exact controllability for the magnetohydrodynamic equations revisited

Viorel Barbu, Teodor Havârneanu, Cătălin Popa, and S. S. Sritharan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The local exact controllability of the steady-state solutions for the magnetohydrodynamic equations was established by the authors in a previous paper. However, it was subsequently found that an argument given there was relying on an uncertain estimate. The purpose of this paper is to correct that argument.

Article information

Source
Adv. Differential Equations Volume 10, Number 5 (2005), 481-504.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867862

Mathematical Reviews number (MathSciNet)
MR2134047

Zentralblatt MATH identifier
1107.93011

Subjects
Primary: 93B05: Controllability
Secondary: 35Q35: PDEs in connection with fluid mechanics 76D55: Flow control and optimization [See also 49Q10, 93C20, 93C95] 76W05: Magnetohydrodynamics and electrohydrodynamics 93C20: Systems governed by partial differential equations

Citation

Barbu, Viorel; Havârneanu, Teodor; Popa, Cătălin; Sritharan, S. S. Local exact controllability for the magnetohydrodynamic equations revisited. Adv. Differential Equations 10 (2005), no. 5, 481--504. https://projecteuclid.org/euclid.ade/1355867862.


Export citation